# SDR SWAA2017050813578

- Difficulty date: May 2, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 38,648 hours, 22,744 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE COVER LOOSE.  SECURED THE SLIDE COVER IAW MT.
